# SDR DALA2016010700092

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED, BS 145, RBL 44.  CORROSION DAMAGE ON FLOOR SUPPORT IN THE MAIN CABIN BS 145, RBL 44 FOUND TO BE OUT OF LIMITS DUE TO 100 PERCENT MATERIAL LOSS, ORIGINAL THICKNESS .070". DIM.1" X 3" IAW SRM 53-00-00 AND DWG S2929169, REV. B.  REPLACED FLOOR SUPPORT IAW DWG 9936533, REV CM.
